On the space of minimal surfaces with boundaries

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)911-921
Number of pages11
JournalOsaka Journal of Mathematics
Volume20
Issue number4
Publication statusPublished - Nov 1983
Externally publishedYes

Fingerprint

Minimal surface

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On the space of minimal surfaces with boundaries. / Koiso, Miyuki.

In: Osaka Journal of Mathematics, Vol. 20, No. 4, 11.1983, p. 911-921.

Research output: Contribution to journalArticle

@article{8f10636d8d4b46c68ffce5ef791dec92,
title = "On the space of minimal surfaces with boundaries",
author = "Miyuki Koiso",
year = "1983",
month = "11",
language = "English",
volume = "20",
pages = "911--921",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - On the space of minimal surfaces with boundaries

AU - Koiso, Miyuki

PY - 1983/11

Y1 - 1983/11

UR - http://www.scopus.com/inward/record.url?scp=84972564276&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972564276&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972564276

VL - 20

SP - 911

EP - 921

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -